# SDR SWAA982555

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND AT BS 344 FLOORBEAM TENSION STRAP CRACKED AT FASTENER LBL 46, WL 200.  REMOVED AND REPLACED FLOORBEAM TENSION STRAP PER BOEING SRM.
